Continued fractions and solutions of the Feigenbaum-Cvitanović equation

Alexei V. Tsygvintsev*, Ben D. Mestel, Andrew H. Osbaldestin

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we develop a new approach to the construction of solutions of the Feigenbaum-Cvitanović equation whose existence was shown by H. Epstein. Our main tool is the analytic theory of continued fractions.

Translated title of the contributionContinued fractions and solutions of the Feigenbaum-Cvitanović equation
Original languageFrench
Pages (from-to)683-688
Number of pages6
JournalComptes Rendus Mathématique
Volume334
Issue number8
DOIs
Publication statusPublished - 30 Apr 2002

Fingerprint

Dive into the research topics of 'Continued fractions and solutions of the Feigenbaum-Cvitanović equation'. Together they form a unique fingerprint.

Cite this